# SDR DXTA202010054170

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 1,233 hours, 797 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Part serial: 0299
- Condition: Broken
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CLOSING CABIN DOOR COULD NOT GET "CABIN DOOR OPEN" AMBER CAS TO GO OUT.  CHECK DOORS CAS TURNED WHITE.  TRIED AOB PROCEDURE AND USING OVERRIDE WITH THE SAME RESULT.  SIGN OFF.  INSPECTED DOOR WIRING NOTING HARNESS APPEARED TO BE PINCHING IN THE UPPER STEP HINGE.  FURTHER INSPECTION OF WIRING HARNESS VERIFIED HARNESS WORN THROUGH AND WIRING SHORTING ON HINGE.  CONTACTED MCC AND RECOMMENDED REPLACING DAMAGED WIRING HARNESS AND PCB NC105 DUE TO SHORTED WIRE DIRECTLY POWERED BY PCB.  RESEARCHED REQUIRED PARTS FOR REPAIR AND SUBMITTED TO MCC FOR PROCUREMENT.  REMOVED DAMAGED PASSENGER DOOR WIRING HARNESS P/N 8469153-1 AND INSTALLED NEW HARNESS P/N 8469153-1, REF CE680A MM CH 52 10-00.  GAINED ACCESS TO AND REMOVED SHORTED PCB NC105 P/N 7468101-17 S/N 0299 AND INSTALLED NEW PCB P/N 7468101-17 S/N 0408, IAW CE680A MM CH 24-60-40.  RE-INSTALLED PASSENGER DOOR STEPS, IAW CE680A MM CH 52-10-50.  CLOSED ALL ACCESS AS REQUIRED PERFORMED CABIN DOOR LIFT MOTOR AND WARNING SYSTEM TEST (POWER OFF, BATTERIES CONNECTED), IAW CE680A MM CH 52-70-00 WITH NO DEFECTS.  PERFORMED CABIN DOOR LATCHING/LOCKING SYSTEM AND DOOR WARNING SYSTEM TEST (POWER OFF, BATTERIES CONNECTED), IAW CE680A MM CH 52-70-00 WITH NO DEFECTS.  VERIFIED WITH DOOR CLOSED AND LATCHED THE CABIN DOOR OPEN AND CHECK DOORS, AMBER CAS NO LONGER ACTIVE.  PERFORMED CABIN DOOR OPERATIONAL CHECKS, IAW CE680A MM CH.52-10-00.  OPERATIONAL CHECKS GOOD.
